# SDR CALA2020110601247

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 14,134 hours, 1,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FLOOR PROXIMITY LIGHT ON LEFT OFCR PANEL FOUND BROKEN REF NON-ROUTINE NR 9418830.  SPEC NO. B787-33-3-0002.  REPLACED FWD FLOOR PROXIMITY LIGHT ON LEFT OFCR PANEL.  PERFORMED CONDITION CHECK & INSTALLATION TEST FOUND NORMAL, PER AMM DMC-B787-A-33-51-06-00A-520A/720A-A REV 141.  PERFORMED BY EMP V903205 AND IDT BY TA624.
